# SDR V0XD2022111703

- Difficulty date: November 17, 2022
- Submitted: November 17, 2022
- Operation: Air carrier
- Aircraft: N45610
- Make and model: Emb EMB-145LR
- Aircraft serial: 45610
- Aircraft time: 39,372 hours, 31,221 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: 14525599001
- Condition: Corroded
- Location: Lavatory Service
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LAV SERVICE PANAFTER REMOVAL OF VALVE; CORRECTIVE ACTION: REMOVED AND REPLACED LAV VALVE PAN IAW EMB 145 SRM 51-20-03, 51-40-02
